# SDR 20010403CW018

- Difficulty date: February 26, 2001
- Submitted: April 3, 2001
- Operation: General aviation
- Aircraft: N3232X
- Make and model: Cessna 150G
- Aircraft serial: 15064632
- Engine: Cont O200*
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Part time: 10,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND EXFOLIATING (1) SPAR CAP ON RIGHT WING HEAVY CORROSION ON (2) UPPER CABIN CARRY THRU STRUCTURE.  (3) VERTICAL STABILIZER SKIN PILLOWED AND RIVETS POPPED.  FOUND 15 RIVET HEADS PULLED THRU SKIN ON (4)CANTED BULKHEAD AT FUSELAGE STATION 20.5 BOTTOM FUSELAGE.  AIRCRAFT IS BEYOND ECONOMICAL REPAIR.  A SEARCH OF AIRCRAFT REGISTRY SHOWS IT SPENT 18 YEARS IN FLORIDA AND REMAINDER ON EAST COAST.  CURRENT OWNER PURCHASED AIRCRAFT AFTER BEING TOLD THAT IT HAD NO CORROSION BY THE SELLERS.
